MAUDE Adverse Event Report: KREG MEDICAL CATALYST; CATALYST NON-BARIATRIC BED

KREG MEDICAL CATALYST; CATALYST NON-BARIATRIC BED
Model Number ASM100113
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After conducting a thorough investigation of the data log and testing the suspected device, it was found that the device was functioning as intended.No error codes were observed.The pre & post preventive maintenance records indicate that the device was functioning as intended.The side rails and bed exit alarm were functional.Overall, the device showed no errors.
 
Event or Problem Description
On (b)(6) 2026, at approximately 9:30 am, a patient was found on the floor beside the catalyst® bed at evanston hospital.The patient sustained a mandibular fracture because of the fall.At the time of the discovery, the bed exit alarm indicator light was off, and no audible alarm had been reported by nursing staff.

Brand Name
CATALYST
Common Device Name
CATALYST NON-BARIATRIC BED
Manufacturer (Section D)
KREG MEDICAL
1940 janice ave
melrose park IL 60160
Manufacturer (Section G)
KREG MEDICAL
1940 janice ave
melrose park IL 60160
Manufacturer Contact
shweta khande
1940 janice ave
melrose park, IL 60160
8667605734
MDR Report Key24915571
Report Number3005179379-2026-00015
Device Sequence Number13211485
Product Code FNL
UDI-Device Identifier00850520008143
UDI-Public(01)00850520008143(11)210202
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberASM100113
Device Lot Number5
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexMale